# SDR CHI2848

- Difficulty date: June 19, 2004
- Submitted: August 23, 2004
- Operation: General aviation
- Make and model: Boeing 1072
- Engine: Ge CT581401
- Engine time: 18,746 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6010T57G08
- Part serial: IHILBAB5996
- Condition: Cracked
- Location: Compressor
- Part time: 6,963 hours, 23,603 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS AT COMPRESSOR BLADE, LOCK SCREW HOLES, STAGES 3,5,6,7,8,AND 10 SLOTS.  THE SUBJECT PARTS HAVE BEEN SUBMITTED TO THE MFG FOR EVALUATION.
